# SDR FDEA201103070891

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE E/E BAY FRAME AT STA 231.25 BL 0 FOUND WITH GOUGE MARK.  DAMAGED NOSE E/E BAY FRAME REPLACED BY FABRICATED FRAME IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
